Additive maps preserving the scrambling index are bijective

A. E. Guterman, A. M. Maksaev

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove that additive transformations on matrices over the binary Boolean semiring that preserve the scrambling index are automatically bijective. As a consequence we characterize such maps for matrices over an arbitrary antinegative semiring with identity and without zero-divisors.

Original languageEnglish
Pages (from-to)19-38
Number of pages20
JournalActa Scientiarum Mathematicarum
Volume84
Issue number1-2
DOIs
StatePublished - 2018
Externally publishedYes

Bibliographical note

Publisher Copyright:
© Bolyai Institute, University of Szeged.

Keywords

  • Graphs
  • Scrambling index
  • Semirings

Fingerprint

Dive into the research topics of 'Additive maps preserving the scrambling index are bijective'. Together they form a unique fingerprint.

Cite this